# SDR DHL2004803550

- Difficulty date: May 15, 2004
- Submitted: May 29, 2004
- Operation: Air carrier
- Aircraft: N803DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46123
- Aircraft time: 79,338 hours, 29,421 cycles
- System (JASC): 5711 · Wing Spar
- Part: Fitting
- Part number: 47708052
- Condition: Cracked
- Location: Spar Cap
- Part time: 79,338 hours, 29,421 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER AUX SPAR CAP, FITTING CRACKED 2.000 P/N 4778052-1 (MAJOR REPAIR).  PERFORMED MAJOR REPAIR IAW DC8 SRM 57-1-0 PG 1, EA 5320-014, DWG 4778052.  REMOVED CRACKED FITTING IAW SRM 51-3-0 PG 1.  FABRICATED NEW FITTING (7075-T6 51) IAW EA 5320-014, DWG 4778052.  PERFORMED NDT INSPECTION IAW NDT SPM PART 08-00-02-07.  CLEANED, TREATED AND PRIMED AREA AND FITTING IAW SRM 51-1-8B.  INSTALLED NEW FITTING IAW SRM 51-3-0 PG 1, SRM 51-3-1.
